Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 1, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Apr 26, 2011, 3:40 PM EDT for Hamilton County, Herkimer County, New York. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 3:40 PM EDT (19:40 UTC)
- Expired
- Apr 26, 2011, 4:26 PM EDT
- In force
- 46 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Hamilton County, NY, Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 67 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:49 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
657
WUUS51 KALY 261940
SVRALY
NYC041-043-262045-
/O.NEW.KALY.SV.W.0001.110426T1940Z-110426T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
340 PM EDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HAMILTON COUNTY IN EASTERN NEW YORK...
NORTH CENTRAL HERKIMER COUNTY IN EASTERN NEW YORK...
* UNTIL 445 PM EDT
* AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LYON LAKE...OR 22 MILES NORTH OF OLD FORGE...AND MOVING NORTHEAST
AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES NORTHWEST OF ROBINWOOD BY 355 PM EDT...
SABATTIS BY 400 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR EASTERN NEW YORK.
&&
LAT...LON 4392 7500 4407 7514 4408 7512 4406 7507
4410 7461 4409 7459
TIME...MOT...LOC 1941Z 236DEG 34KT 4405 7496
$$
BGM3 follow-up statements
151
WWUS51 KALY 261952
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
352 PM EDT TUE APR 26 2011
NYC041-043-262045-
/O.CON.KALY.SV.W.0001.000000T0000Z-110426T2045Z/
HAMILTON NY-HERKIMER NY-
352 PM EDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTH CENTRAL HERKIMER AND NORTHWESTERN HAMILTON COUNTIES...
AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ROBINWOOD...OR 24 MILES NORTH OF OLD FORGE...MOVING
NORTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SABATTIS BY 400 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR EASTERN NEW YORK.
&&
LAT...LON 4398 7486 4401 7491 4403 7494 4405 7493
4410 7461 4409 7459
TIME...MOT...LOC 1952Z 243DEG 37KT 4405 7479
$$
BGM831
WWUS51 KALY 262012
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
412 PM EDT TUE APR 26 2011
NYC041-043-262045-
/O.CON.KALY.SV.W.0001.000000T0000Z-110426T2045Z/
HAMILTON NY-HERKIMER NY-
412 PM EDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTH CENTRAL HERKIMER AND NORTHWESTERN HAMILTON COUNTIES...
AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ROBINWOOD...OR 22 MILES NORTH OF OLD FORGE...MOVING
NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SABATTIS BY 420 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR EASTERN NEW YORK.
&&
LAT...LON 4398 7486 4401 7491 4403 7494 4405 7493
4410 7461 4409 7459
TIME...MOT...LOC 2012Z 238DEG 34KT 4403 7481
$$
BGM902
WWUS51 KALY 262026
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
426 PM EDT TUE APR 26 2011
NYC041-043-262036-
/O.CAN.KALY.SV.W.0001.000000T0000Z-110426T2045Z/
HAMILTON NY-HERKIMER NY-
426 PM EDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HERKIMER AND
NORTHWESTERN HAMILTON COUNTIES IS CANCELLED...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV .
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR EASTERN NEW YORK.
LAT...LON 4398 7486 4401 7491 4403 7494 4405 7493
4410 7461 4409 7459
TIME...MOT...LOC 2026Z 243DEG 37KT 4418 7434
$$
BGMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:16 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Apr 26, 2:16 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
216 PM EDT TUE APR 26 2011
.SYNOPSIS...
A WARM FRONT WILL MOVE NORTHWARD ACROSS THE REGION TODAY AND THIS
EVENING USHERING IN A WARM AND HUMID AIRMASS. A COLD FRONT WILL
MOVE ACROSS THE REGION BUT NOT UNTIL THURSDAY. OUR WEATHER WILL BE
UNSETTLED WITH THE CHANCES FOR SHOWERS AND THUNDERSTORMS WITH THE
BEST CHANCES EXPECTED WITH THE PASSAGE OF THE COLD FRONT.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 2 PM...PER CLOSE COLLABORATION WITH NEIGHBORING OFFICES AND
SPC...WE HAVE ISSUED SEVERE THUNDERSTORM WATCH 213 FOR PORTIONS OF
THE DACKS...MOHAWK VALLEY AND SCHOHARIE COUNTY UNTIL 9 PM.
ATMOSPHERE CONTINUES TO DESTABILIZE WITH A LINE OF CONVECTION
DEVELOPING/ENHANCING ACROSS THE FINGER LAKES INTO CENTRAL PA.
MESOSCALE HOURLY ANALYSIS SUGGESTS LOW LEVEL MOISTURE PLUME
ADVECTING QUICKLY NORTHWARD AS THE LEADING EDGE OF THIS CONVECTIVE
LINE SHOULD REACH THE DACKS AROUND 20Z.
TEMPERATURES HAVE SHARPLY RISEN WITH THE INSOLATION AND RAPIDLY
DECREASING CLOUD COVER. SO HAVE ADJUSTED TEMPS HIGHER AT THIS
TIME...NEW ENTIRE FORECAST PACKAGE IS CURRENTLY UNDERWAY...
AS OF 1 PM...WARM FRONT IS LIFTING NORTHWARD WITH TEMPERATURES
RESPONDING QUITE POSITIVELY. LINE OF CONVECTION REMAINS ACROSS
WESTERN/CENTRAL NY WITH NOT MUCH ACTIVITY DOWNSTREAM AT THE PRESENT
TIME. PER THE LATEST EXPERIMENTAL REFLECTIVITY
FORECAST...EXPECTATION IS FOR CU TO DEVELOP ACROSS MOST OF THE
REGION WITHIN THE NEXT COUPLE OF HOURS WITH SOME CELLS DEVELOPING
BETWEEN 2PM-4PM...MAINLY NORTHWEST OF THE MID HUDSON VALLEY AND
LITCHFIELD COUNTY.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
WILL BE IN THE WARM SECTOR WEDNESDAY WITH THE CHANCE FOR CONVECTION
DURING THE DAY AND WEDNESDAY NIGHT. WILL BE WARM AND HUMID WEDNESDAY
WITH HIGHS IN THE 70S ACROSS MOST OF THE FORECAST AREA WITH DEW
POINTS IN THE UPPER 50S TO LOWER 60S. THERE IS THE CHANCE A FEW
STORMS COULD BECOME STRONG TO SEVERE DURING THE AFTERNOON AND
EVENING HOURS. THE STORM PREDICTION CENTER HAS OUR AREA IN SLIGHT
RISK. WILL KEEP MENTION ON OUR HAZARDOUS WEATHER OUTLOOK.
WE WILL REMAIN IN THE WARM SECTOR UNTIL FINALLY A COLD FRONT AND
VIGOROUS SHORT WAVE MOVE THROUGH THURSDAY. WITH THE MOIST AND
UNSTABLE AIRMASS IN PLACE SHOWERS AND THUNDERSTORMS ARE EXPECTED.
THERE SHOULD BE SUFFICIENT SURFACE INSTABILITY TO PRODUCE STRONG
TO LOCALLY SEVERE STORMS...THE STORM PREDICTION CENTER HAS OUR AREA
IN SLIGHT RISK. WILL KEEP MENTION ON OUR HAZARDOUS WEATHER
OUTLOOK.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE EXTENDED PERIOD WILL START OUT RELATIVELY CLOUDY AND COOL WITH
A CHANCE OF SHOWERS...ESPECIALLY FROM ALBANY NORTH AND WEST...AS A
500 HPA TROF MOVES ACROSS THE FORECAST AREA. IT WILL BE QUITE BREEZY
AND A BIT BRISK AS A STRONG GRADIENT BETWEEN THE LOW TO THE NORTH
AND HIGH PRESSURE OVER THE OHIO VALLEY RESULTS IN WESTERLY WINDS
OF 15 TO 25 MPH DURING THE AFTERNOON. HIGHS WILL RANGE FROM THE UPPER
40S ACROSS THE ADIRONDACKS AND HIGHER ELEVATIONS OF VERMONT TO AROUND
60 IN THE HUDSON VALLEY. THE THREAT OF SHOWERS SHOULD END AS THE
WINDS VEER TO A MORE NORTHERLY DIRECTION AND SLACKEN FRIDAY NIGHT
AS THE LOW MOVES EAST INTO THE GULF OF ST LAWRENCE. SKIES SHOULD
CLEAR AS THE HIGH BEGINS TO BUILD OVER THE REGION. LOWS FRIDAY NIGHT
WILL RANGE FROM NEAR 30 IN THE ADIRONDACKS AND HIGHER ELEVATIONS
OF SOUTHERN VERMONT TO AROUND 40 IN THE HUDSON AND LOWER HOUSATONIC
VALLEYS. HIGH PRESSURE OVER THE REGION SHOULD GIVE US A MOSTLY SUNNY
DAY SATURDAY ALTHOUGH HIGH CLOUDS WILL BEGIN TO STREAM IN FROM THE
WEST DURING THE AFTERNOON. HIGHS WILL RANGE FROM THE MID 50S TO THE
MID 60S. SKIES WILL CLOUD UP SATURDAY NIGHT AS THE NEXT IN A STREAM
OF DISTURBANCES MOVES FROM THE NORTHERN PLAINS INTO THE GREAT LAKES
REGION. LOWS SATURDAY NIGHT WILL BE FROM THE LOWER 30S NORTH TO THE
LOWER 40S SOUTH. A SOUTHERLY FLOW OF MOIST AIR WILL AGAIN BRING ABOUT
THE POSSIBILITY OF MORE SHOWERS SUNDAY INTO MONDAY AS A COLD FRONT
MOVES THROUGH THE REGION AND IS THEN FOLLOWED BY THE UPPER TROF.
HIGHS SUNDAY WILL MOSTLY BE IN THE 60S WITH LOWS SUNDAY NIGHT FROM
THE UPPER 30S TO THE UPPER 40S. IT WILL BE COOLER MONDAY WITH HIGHS
FROM LOWER 50S TO THE MID 60S.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
WARM FRONT WAS LIFTING NORTH WITH LOW STRATUS HANGING TIGHT ACROSS
THE HUDSON RIVER VALLEY JUST NORTH OF KALB. EXPECTATION IS TO HAVE
THIS IFR DECK ERODE WITH VFR CONDITIONS FOR MOST OF THE AFTERNOON.
LINE OF CONVECTION...AND LIKELY SOME POP-UP SHOWERS...WILL BECOME
MORE APPARENT AFTER 20Z. QUESTION IS HOW MUCH OF THIS CONVECTION
PROGRESSES EAST AND MAINTAINS ITSELF TONIGHT AS IT APPROACHES THE
HUDSON RIVER VALLEY. FOR NOW...WE WILL GO WITH SHOWERS OF MVFR
CATEGORIES ALONG WITH A TEMPO FOR IFR CONDITIONS AND THE CHANCE FOR
MORE ROBUST CONVECTION THROUGH THIS EVENING.
IN THE WAKE OF PRECIP...AMPLE LOW LEVEL MOISTURE IS EXPECTED WITH A
RETURN OF IFR CIGS FOR ALL TAF SITES OVERNIGHT. THIS STRATUS DECK
SHOULD SLOWLY LIFT AND DISPERSE THROUGH THE DAYLIGHT MORNING HOURS
ON WEDNESDAY.
OUTLOOK...
WED PM...VFR/MVFR...CHC TSRA/SHRA.
THU...MVFR/IFR...-SHRA/-TSRA. CHC SVR TSTMS.
THU NIGHT-FRI...VFR/MVFR...CHC -SHRAS.
SAT...VFR...NO SIG WX.
&&
.FIRE WEATHER...
A WARM FRONT WILL MOVE NORTHWARD ACROSS THE REGION TODAY AND THIS
EVENING USHERING IN A WARM AND HUMID AIRMASS. A COLD FRONT WILL
MOVE ACROSS THE REGION BUT NOT UNTIL THURSDAY. OUR WEATHER WILL BE
UNSETTLED WITH THE CHANCES FOR SHOWERS AND THUNDERSTORMS WITH THE
BEST CHANCES EXPECTED WITH THE PASSAGE OF THE COLD FRONT.
&&
.HYDROLOGY...
THE FLOOD WATCH CONTINUES FOR HAMILTON...NORTHERN FULTON...HERKIMER
NORTHERN WARREN AND NORTHERN WASHINGTON COUNTIES FOR RUNOFF FROM
RAINFALL AND SNOWMELT.
THE SCHROON RIVER AT RIVERBANK HAD DROPPED TO JUST BELOW FLOOD
STAGE LATE MONDAY EVENING...HOWEVER HAS RISEN ABOVE FLOOD STAGE
IN RESPONSE TO RUNOFF FROM THE RAINFALL.
A FLOOD WARNING HAS BEEN ISSUED FOR THE HUDSON RIVER AT
SCHUYLERVILLE DUE TO A INCREASE IN FLOW FROM THE GREAT SACANDAGA
LAKE. WATER IS BEING RELEASED IN ORDER TO REDUCE THE AMOUNT THAT
IS EXPECTED TO SPILL OVER AS RUNOFF FROM THE STORMS OCCURRING OVER
THE SACANDAGA BASIN BEGINS TO FLOW INTO THE LAKE. AT 2 AM THE
LEVEL OF THE GREAT SACANDAGA LAKE WAS JUST A FOOT BELOW THE
SPILLWAY.
A FLOOD WARNING WAS ALSO ISSUED FOR THE SACANDAGA RIVER AT HOPE
ABOVE THE SACANDAGA RESERVOIR...AND FOR THE WEST CANADA CREEK AT
HINCKLEY RESERVOIR.
MOST OF THE OTHER RIVERS IN THE ADIRONDACKS HAD A CHANCE TO RECEDE
FROM THE HEAVY RAINS OVER THE PAST TWO WEEKS...HOWEVER THEY ARE
RESPONDING TO RUNOFF. RAINFALL FROM CONVECTION AND FROM SNOWMELT
ARE EXPECTED TO CAUSE RISES ON RIVERS AND STREAMS. THE FLOOD WATCH
REMAINS IN EFFECT THROUGH THIS EVENING FOR THE SOUTHERN
ADIRONDACKS AND WESTERN MOHAWK VALLEY. SHOWERS AND THUNDERSTORMS
ARE EXPECTED THROUGH THURSDAY AND SOME LOCALLY HEAVY RAINFALL IS
POSSIBLE. THUS THE CURRENT FLOOD WATCH MAY NEED TO BE EXTENDED IN
TIME. AS FOR THE REST OF THE FORECAST WILL BE MONITORED FOR THE
POSSIBILITY OF A FLOOD WATCH ALSO. WILL CONTINUE TO HAVE THIS
MENTIONED IN OUR HAZARDOUS WEATHER OUTLOOK.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NYZ032-033-038-042-
043-082.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...IAA
NEAR TERM...IAA/BGM
SHORT TERM...IAA
LONG TERM...RCK
AVIATION...BGM
FIRE WEATHER...IAA/RCK
HYDROLOGY...IAA/RCK
FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANYHazardous weather outlook, Apr 26, 1:57 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 157 PM EDT TUE APR 26 2011 NYZ032-033-038-082-271200- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-NORTHERN FULTON- 157 PM EDT TUE APR 26 2011 ...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 213 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR HERKIMER...HAMILTON AND NORTHERN FULTON COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS THE CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH THURSDAY. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE ALONG WITH LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NYZ039-040-047-271200- SOUTHERN FULTON-MONTGOMERY-SCHOHARIE- 157 PM EDT TUE APR 26 2011 ...SEVERE THUNDERSTORM WATCH 213 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN FULTON...MONTGOMERY AND SCHOHARIE COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS THE CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH THURSDAY. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE ALONG WITH LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NYZ042-043-271200- NORTHERN WARREN-NORTHERN WASHINGTON- 157 PM EDT TUE APR 26 2011 ...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WARREN AND NORTHERN WASHINGTON COUNTIES. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS THE CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH THURSDAY. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE ALONG WITH LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CTZ001-013-MAZ001-025-NYZ041-048>054-058>061-063>066-083-084- VTZ013>015-271200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN SARATOGA-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 157 PM EDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...SOUTHERN VERMONT AND PORTIONS OF EAST CENTRAL NEW YORK THAT INCLUDE THE CAPITAL REGION...HUDSON RIVER VALLEY AND SOUTHEAST CATSKILLS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT. A FEW OF STORMS COULD BECOME STRONG WITH DAMAGING WINDS AND LARGE HAIL INTO THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS THE CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH THURSDAY. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE ALONG WITH LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
In the hours before
Special weather statement, Apr 26, 3:22 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 322 PM EDT TUE APR 26 2011 NYZ032-033-038-261945- HAMILTON NY-NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY- 322 PM EDT TUE APR 26 2011 ...A STRONG THUNDERSTORM IN HAMILTON COUNTY IN EASTERN NEW YORK... HERKIMER COUNTY IN EASTERN NEW YORK... AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING. THIS STORM WAS LOCATED NEAR OHIO...OR ABOUT 11 MILES EAST OF HINCKLEY...AND MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... MOREHOUSEVILLE BY 330 PM EDT HOFFMEISTER AND MOUNTAIN HOME BY 335 PM EDT HERKIMER LANDING BY 340 PM EDT CASWELL LAKE AND 9 MILES SOUTHWEST OF WEST CANADA LAKES BY 345 PM EDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR EASTERN NEW YORK. LAT...LON 4369 7475 4356 7450 4324 7485 4335 7505 TIME...MOT...LOC 1922Z 216DEG 25KT 4337 7488 BGM
Special weather statement, Apr 26, 3:30 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
330 PM EDT TUE APR 26 2011
NYZ032-033-262000-
HAMILTON NY-NORTHERN HERKIMER NY-
330 PM EDT TUE APR 26 2011
...A STRONG THUNDERSTORM IN
HAMILTON COUNTY IN EASTERN NEW YORK...
HERKIMER COUNTY IN EASTERN NEW YORK...
AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...FREQUENT LIGHTNING. THIS STORM WAS LOCATED NEAR LYON
LAKE...OR ABOUT 20 MILES NORTH OF OLD FORGE...AND MOVING NORTHEAST AT
40 MPH.
THE THUNDERSTORM WILL BE NEAR...
6 MILES NORTHWEST OF ROBINWOOD BY 355 PM EDT
SABATTIS BY 400 PM EDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR EASTERN NEW YORK.
LAT...LON 4387 7511 4391 7515 4406 7517 4408 7513
4406 7507 4409 7457
TIME...MOT...LOC 1930Z 237DEG 34KT 4399 7508
BGMThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 11:13 PM EDT | River Flood Warning | ALY | Rensselaer, Saratoga, Washington | 14 days |
| Apr 26, 6:11 AM EDT | River Flood Warning | ALY | Herkimer, Oneida | 5 days |
| Apr 26, 6:55 AM EDT | River Flood Warning | ALY | Hamilton | 19 hr |
| Apr 26, 3:22 PM EDT | Special Weather Statement | ALY | Herkimer | 23 min |
| Apr 26, 3:30 PM EDT | Special Weather Statement | ALY | Herkimer | 30 min |
| Apr 26, 4:07 PM EDT | Special Weather Statement | ALY | Hamilton | 23 min |
| Apr 26, 4:20 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Warren | 55 min |
| Apr 26, 4:55 PM EDT | Tornado Warning | ALY | Herkimer | 50 min |
| Apr 26, 5:13 PM EDT | Special Weather Statement | ALY | Hamilton | 32 min |
| Apr 26, 5:17 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton | 43 min |
| Apr 26, 5:21 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton | 54 min |
| Apr 26, 6:13 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Warren | 62 min |
| Apr 26, 6:17 PM EDT | River Flood Warning | ALY | Herkimer | 4 days |
| Apr 26, 6:19 PM EDT | Special Weather Statement | ALY | Herkimer | 26 min |
| Apr 26, 6:59 PM EDT | Special Weather Statement | ALY | Hamilton | 31 min |
Nearby
Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.